# SDR DALA2023101808597

- Difficulty date: October 11, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 79,920 hours, 31,226 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0695 LH WING, BETWEEN WS 285.65 AND WS. 313.50, DRY BAY WEB WITH CRACK. CORRECTIVE ACTION: LH WING BETWEEN WS 285.65/ WS 313.50 DRY BAY WEB WAS REPAIRED PER ER/A 612568-14 REV. (0020754)
